MathSciNet Relay Station
MathSciNet bibliographic data
MR1908932 (2003f:52003) 52A27 (52A10)
Lassak, Marek Approximation of convex bodies by axially symmetric bodies. Proc. Amer. Math. Soc. 130 (2002), no. 10, 3075–3084 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement